# SDR AALA202407050092

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 65,064 hours, 37,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVER-WING EXIT WALL MOUNTED EMERGENCY LIGHT EXIT SIGN AT 11 DEF WILL NOT ILLUMINATE. RE-LAMPED THE EXIT WALL MOUNTED EMERGENCY LIGHT SIGN.
